How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
18703594
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

Is there anything that can be done to lessen the lumpy unattractive

Resolved Question:

Is there anything that can be done to lessen the lumpy unattractive marks on arms from injections?
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Owen replied 6 years ago.
Hello, and I am pleased to help, use of my answers are for educational purposes only.
Which injections are you talking about ?
Customer: replied 6 years ago.
They are injections of cocaine.
Expert:  Dr. Owen replied 6 years ago.
What do these area look like?
Customer: replied 6 years ago.
They look like lumps under the skin and discoloration on the outer layer.
Expert:  Dr. Owen replied 6 years ago.
Cocaine causes constriction of blood vessels and this can cause the skin to die where the injections occurred. So, initially you might have your doctor inject a steroid called kenalog and this might stimulate regrowth of your skin. Another option is to 'cut' some of these areas out in an elliptical fashion and then suture close the areas or use a skin closure with dermabond.
Dr. Owen and other Health Specialists are ready to help you